advertisement
Question
Posted by: Jenny | 2011/03/02

No bleeding on pill???

Hi, I am 30 years and just started using yasmine, was on logynon before. I started in the silver area (non active pills) but have not received my period as yet. It usually started on a monday with logynon, it is now wednesday. Am I going to skip this month or do you think it could be pregnancy? Please help, I am a nervous wreck!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be slightly differnt on the new pill. Give it a few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/03

It may be slightly differnt on the new pill. Give it a few days.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement